Medication

Well it’s been a while since I last made a blog post, well things I just got a little crazy. I am gonna go into a bit of personal life situations. As I have already made reference to my anxiety and health I am just going to go right Into it

For the last 6 years of my life, I have been on Anxiety medication. It is called  Siturline, I have gone up to 100mg a day started at 25mg then 50mg then 2 of those. It is a drug that has seemed to help at a great cost. The medication was very strong meaning has a ton of side effects. The ones I got include, fatigue, weak, nausea, loss of sleeping, heart palpitations, headache, and severe like hospital worthy chest pains and acid reflex. I had to make the disunion  to continue with the treatment or stop, I ended up staying on it for 2 more years.  I suffered with the side effects because it helped me being on that medication despite the effects. I finally ended up stoping the drug the pain got to much every 2 days I felt like my stomach was ripping open. I got severe ulcers in the stomach caused from the level of medication it was. I let my anxiety go a little out of hand the last 675 days. I did talk to my doctor last week to go back on it, it was the only one that worked for me so far. In the time I was off, I depended on a medication called here in Canada “Gravol”. The thing with that drug is you can build u a tolerance, and need to tae more to get the same effects. I take 5 pills a day just to not feel sick, If i go more then one day with out it i get so sick. I DO NOT take it for anything but feeling normal and functioning. I want to stop taking it so I don’t have to watch the clock so I know when it will ware off and I don’t want to depend on it anymore.

I am going to go off it and I am going to try going through the withdrawal. That is hard I get to day two before I can not take the withdrawal. The chills, nausea, body soreness. It really is hard you think from such a simply over the counter nausea relief drug would be simple. When you depend on it everyday for two years, your body becomes dependent on it. Time for new chapter lets hope in a few weeks the worst will be over.imgres-4

Advertisements